Alert archive / Florida / Small Craft Advisories in 2014

Small Craft Advisory 13, NWS Jacksonville, FL

January 21, 2014

NWS Jacksonville, FL issued this small craft advisory at Jan 21, 2014, 2:45 AM EST. It took effect at Jan 22, 2014, 5:00 AM EST. It was in force for 10 hr.

The area

The counties it named.

The facts

Issued
Jan 21, 2014, 2:45 AM EST (07:45 UTC)
In effect from
Jan 22, 2014, 5:00 AM EST
Expired
Jan 22, 2014, 3:26 PM EST
In force
10 hr
Issued by
NWS Jacksonville, FL

The text

As transmitted, in the capitals the NWS used until 2016.

327 
WHUS72 KJAX 210745
MWWJAX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
245 AM EST TUE JAN 21 2014

AMZ470-472-474-211700-
/O.EXT.KJAX.SC.Y.0012.000000T0000Z-140122T0000Z/
/O.NEW.KJAX.GL.W.0003.140122T0000Z-140122T0700Z/
/O.NEW.KJAX.SC.Y.0013.140122T0700Z-140122T1600Z/
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-
245 AM EST TUE JAN 21 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM EST THIS
EVENING...
...GALE WARNING IN EFFECT FROM 7 PM THIS EVENING TO 2 AM EST
WEDNESDAY...
...SMALL CRAFT ADVISORY IN EFFECT FROM 2 AM TO 11 AM EST
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 2 AM EST
WEDNESDAY. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS
SMALL CRAFT ADVISORY IS IN EFFECT FROM 2 AM TO 11 AM EST
WEDNESDAY. 

* WINDS...WEST WINDS 25 KNOTS TODAY. NORTHWEST WINDS 25 TO 30
  KNOTS WITH FREQUENT GALE FORCE GUSTS TONIGHT.

* WAVES/SEAS...SEAS WILL BUILD TO 6 TO 9 FEET OFFSHORE TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

AMZ450-452-454-211700-
/O.CON.KJAX.SI.Y.0002.140121T2000Z-140122T1000Z/
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-
ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
245 AM EST TUE JAN 21 2014

...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT FROM 3 PM
THIS AFTERNOON TO 5 AM EST WEDNESDAY...

* WINDS...WEST WINDS INCREASING TO 20 KNOTS AND BECOMING
  NORTHWEST. GUSTS TO 30 KNOTS POSSIBLE TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
6 follow-up statements
263 
WHUS72 KJAX 211841
MWWJAX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
141 PM EST TUE JAN 21 2014

AMZ470-472-474-220700-
/O.CON.KJAX.SC.Y.0012.000000T0000Z-140122T0000Z/
/O.CON.KJAX.GL.W.0003.140122T0000Z-140122T0700Z/
/O.CON.KJAX.SC.Y.0013.140122T0700Z-140122T1600Z/
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-
141 PM EST TUE JAN 21 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING...
...GALE WARNING REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 2 AM
EST WEDNESDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 AM TO 11 AM EST
WEDNESDAY...

* WINDS...WEST WINDS 25 KNOTS TODAY. NORTHWEST WINDS 25 TO 30 
  KNOTS WITH FREQUENT GALE FORCE GUSTS TONIGHT. 

* WAVES/SEAS...SEAS WILL BUILD TO 6 TO 9 FEET OFFSHORE TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

AMZ450-452-454-220700-
/O.CON.KJAX.SI.Y.0002.140121T2000Z-140122T1000Z/
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-
ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
141 PM EST TUE JAN 21 2014

...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 5 AM
EST WEDNESDAY...

* WINDS...WEST WINDS INCREASING TO 20 KNOTS AND BECOMING 
  NORTHWEST. GUSTS TO 30 KNOTS POSSIBLE TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
589 
WHUS72 KJAX 220015
MWWJAX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
715 PM EST TUE JAN 21 2014

AMZ470-472-474-221100-
/O.EXP.KJAX.SC.Y.0012.000000T0000Z-140122T0000Z/
/O.CON.KJAX.GL.W.0003.000000T0000Z-140122T0700Z/
/O.CON.KJAX.SC.Y.0013.140122T0700Z-140122T1600Z/
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-
715 PM EST TUE JAN 21 2014

...GALE WARNING REMAINS IN EFFECT UNTIL 2 AM EST WEDNESDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 AM TO 11 AM EST
WEDNESDAY...

* WINDS...NORTHWEST 25 TO 30 KNOTS WITH FREQUENT GUSTS TO GALE
  FORCE TONIGHT...DECREASING TO 20 TO 25 KNOTS BY WEDNESDAY
  MORNING.

* WAVES/SEAS...6 TO 9 FEET TONIGHT...SUBSIDING TO 5 TO 7 FEET
  WEDNESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

AMZ450-452-454-221000-
/O.CON.KJAX.SI.Y.0002.000000T0000Z-140122T1000Z/
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-
ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
715 PM EST TUE JAN 21 2014

...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 5 AM
EST WEDNESDAY...

* WINDS...NORTHWEST 20 TO 25 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
578 
WHUS72 KJAX 220158
MWWJAX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
858 PM EST TUE JAN 21 2014

AMZ470-472-474-221100-
/O.EXT.KJAX.GL.W.0003.000000T0000Z-140122T1000Z/
/O.EXT.KJAX.SC.Y.0013.140122T1000Z-140122T1600Z/
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-
858 PM EST TUE JAN 21 2014

...GALE WARNING NOW IN EFFECT UNTIL 5 AM EST WEDNESDAY...
...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 5 AM TO 11 AM EST
WEDNESDAY...

* WINDS...NORTHWEST 25 TO 30 KNOTS WITH FREQUENT GUSTS TO GALE 
  FORCE TONIGHT...DECREASING TO 20 TO 25 KNOTS BY WEDNESDAY 
  MORNING. 

* WAVES/SEAS...6 TO 9 FEET TONIGHT...SUBSIDING TO 5 TO 7 FEET 
  WEDNESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

AMZ450-452-454-221000-
/O.CON.KJAX.SI.Y.0002.000000T0000Z-140122T1000Z/
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-
ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
858 PM EST TUE JAN 21 2014

...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 5 AM
EST WEDNESDAY...

* WINDS...NORTHWEST 20 TO 25 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
914 
WHUS72 KJAX 220813
MWWJAX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
313 AM EST WED JAN 22 2014

AMZ470-472-474-221615-
/O.CON.KJAX.GL.W.0003.000000T0000Z-140122T1000Z/
/O.EXT.KJAX.SC.Y.0013.140122T1000Z-140122T2200Z/
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-
313 AM EST WED JAN 22 2014

...GALE WARNING REMAINS IN EFFECT UNTIL 5 AM EST EARLY THIS
MORNING...
...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM EST THIS
AFTERNOON...

* WINDS...NORTHWEST 25 TO 30 KNOTS WITH FREQUENT GUSTS TO GALE
  FORCE EARLY THIS MORNING...DECREASING TO 20 TO 25 KNOTS.

* WAVES/SEAS...7 TO 11 FEET...SUBSIDING TO 5 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

AMZ450-452-454-221000-
/O.CON.KJAX.SI.Y.0002.000000T0000Z-140122T1000Z/
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-
ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
313 AM EST WED JAN 22 2014

...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 5 AM
EST EARLY THIS MORNING...

* WINDS...NORTHWEST 20 TO 25 KNOTS...DECREASING TO 15 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
207 
WHUS72 KJAX 220957
MWWJAX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
457 AM EST WED JAN 22 2014

AMZ470-472-474-221800-
/O.CAN.KJAX.GL.W.0003.000000T0000Z-140122T1000Z/
/O.CON.KJAX.SC.Y.0013.140122T1000Z-140122T2200Z/
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-
457 AM EST WED JAN 22 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST THIS
AFTERNOON...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS CANCELLED THE
GALE WARNING. 

* WINDS...NORTHWEST 20 TO 25 KNOTS WITH GUSTS TO 30 KNOTS.

* WAVES/SEAS...6 TO 9 FEET...SUBSIDING TO 5 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

AMZ450-452-454-221100-
/O.CAN.KJAX.SI.Y.0002.000000T0000Z-140122T1000Z/
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-
ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
457 AM EST WED JAN 22 2014

...SMALL CRAFT ADVISORY FOR WINDS IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS CANCELLED THE
SMALL CRAFT ADVISORY FOR WINDS. 


$$
693 
WHUS72 KJAX 222026
MWWJAX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
326 PM EST WED JAN 22 2014

AMZ470-472-474-222130-
/O.CAN.KJAX.SC.Y.0013.000000T0000Z-140122T2200Z/
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-
326 PM EST WED JAN 22 2014

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS CANCELLED THE
SMALL CRAFT ADVISORY. 

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this small craft advisory went out at Jan 20, 8:09 PM EST, 6 hours 36 minutes earlier.

Area forecast discussion, Jan 20, 8:09 PM EST, 6 hours 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
809 PM EST MON JAN 20 2014

.UPDATE...
SURFACE HIGH PRESSURE REMAINS ENTRENCHED TO THE SOUTHWEST OF THE
LOCAL AREA...WITH THE NEXT COLD FRONT NUDGING SE ACROSS THE MIDDLE
MISSISSIPPI VALLEY. HIGH CLOUDS ARE STREAMING EAST ACROSS THE
AREA THIS EVENING. THESE CLOUDS...ALONG WITH SOME SW FLOW...WILL
KEEP TEMPERATURES UP A BIT VERSUS LAST NIGHT...AS WELL AS TO
PREVENT FOG DEVELOPMENT. EXPECT LOWS TNGT IN THE LOWER/MID 40S
INLAND...WITH UPPER 40S/AROUND 50 CLOSER TO THE COAST AND
ACROSS NORTH-CENTRAL FL.

&&

.AVIATION...
PREVAILING VFR INTO TUESDAY...WITH MVFR CIGS POSSIBLE TUESDAY
AFTN AS THE FRONT APPROACHES. LIGHT WINDS THIS EVENING WILL
INCREASE BY TUESDAY MORNING...BECOMING WEST 12-15 KT WITH GUSTS
OF 20-25 KT TUESDAY AFTN.

&&

.MARINE...
BENIGN CONDITIONS PREVAIL THIS EVENING. WINDS WILL INCREASE OVERNIGHT
WITH SCA OFFSHORE BY MORNING. ADVISORY CONDITIONS DUE TO WINDS
WILL BECOME LIKELY NEAR SHORE BY LATE TUESDAY WITH THE COLD FRONTAL
PASSAGE.

RIP CURRENTS: LOW RISK.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  40  60  27  47 /   0  10   0   0
SSI  45  65  30  46 /   0  20  10   0
JAX  44  68  29  49 /   0  20  10   0
SGJ  48  69  31  47 /   0  20  20   0
GNV  44  69  30  50 /   0  20  10   0
OCF  46  71  30  52 /   0  20  20   0

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...FREEZE WATCH FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY MORNING
     FOR ALACHUA-BAKER-BRADFORD-CLAY-COLUMBIA-DUVAL-GILCHRIST-
     HAMILTON-MARION-NASSAU-PUTNAM-ST JOHNS-SUWANNEE-UNION.

GA...NONE.
AM...SMALL CRAFT ADVISORY FROM 5 AM TUESDAY TO 11 AM EST WEDNESDAY
     FOR ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM
     OFFSHORE-FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM
     OFFSHORE-ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM
     OFFSHORE.

     SMALL CRAFT ADVISORY FOR WINDS FROM 3 PM TUESDAY TO 5 AM EST
     WEDNESDAY FOR ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT
     20 NM-FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-ST
     AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM.

&&

ALLEN/SHULER/GUILLET
Hazardous weather outlook, Jan 20, 2:37 PM EST, 12 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
237 PM EST MON JAN 20 2014

AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-
GAZ132>136-149>154-162>166-211945-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-
ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-HAMILTON-
SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-ST JOHNS-
GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-JEFF DAVIS-BACON-
APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-
COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN-
237 PM EST MON JAN 20 2014

...WINDY CONDITIONS ARE EXPECTED ON TUESDAY...

...FREEZE WATCH FOR MOST OF NORTHEAST FLORIDA TUESDAY NIGHT INTO
EARLY WEDNESDAY MORNING...

...SMALL CRAFT ADVISORIES TUESDAY THROUGH WEDNESDAY MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST FLORIDA...
SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

PATCHY FOG IS POSSIBLE AFTER MIDNIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

WINDY CONDITIONS ARE EXPECTED TUESDAY AFTERNOON WITH THE NEXT COLD
FRONTAL PASSAGE AND LAKE WIND ADVISORY CONDITIONS ARE POSSIBLE OVER
THE LAND AREAS. SMALL CRAFT ADVISORIES HAVE BEEN ISSUED FOR THE
COASTAL WATERS.

SUB-FREEZING TEMPERATURES ARE EXPECTED TUESDAY AND WEDNESDAY
NIGHTS AND OVERNIGHT LOWS WILL FALL INTO THE 20S OVER INLAND
AREAS. A FREEZE WATCH IS IN EFFECT LATE TUESDAY NIGHT FOR
NORTHEAST FLORIDA WITH THE EXCEPTION OF FLAGLER COUNTY. WIND
CHILLS MAY FALL INTO THE UPPER TEENS AND LOWER 20S EARLY
WEDNESDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 21, 2:44 AM ESTFreeze WarningJAXBaker, Bradford, Flagler, Gilchrist, Nassau, Suwannee and 1 more31 hr
Jan 21, 2:44 AM ESTLake Wind AdvisoryJAXBaker, Bradford, Flagler, Gilchrist, Nassau, Suwannee and 1 more16 hr
Jan 21, 2:45 AM ESTGale WarningJAX26 hr
Jan 21, 2:39 PM ESTWind Chill AdvisoryJAXBaker, Bradford, Flagler, Gilchrist, Nassau, Suwannee and 1 more19 hr
Jan 21, 2:49 PM ESTFreeze WatchJAXFlagler24 hr
Jan 21, 2:49 PM ESTHard Freeze WatchJAXBaker, Bradford, Gilchrist, Nassau, Suwannee, Union24 hr
Jan 21, 3:32 PM ESTSpecial Weather StatementJAXNassau43 min
Jan 21, 3:39 PM ESTSpecial Marine WarningJAX96 min
Jan 21, 3:52 PM ESTSpecial Weather StatementJAXDuval38 min
Jan 21, 3:54 PM ESTSpecial Weather StatementJAXUnion36 min
Jan 21, 3:59 PM ESTSpecial Marine WarningJAX2 hr
Jan 21, 4:13 PM ESTSevere Thunderstorm WarningJAXDuval47 min
Jan 21, 4:29 PM ESTSpecial Weather StatementJAXDuval46 min
Jan 21, 4:50 PM ESTSpecial Marine WarningJAX85 min
Jan 21, 5:10 PM ESTSpecial Weather StatementJAXClay50 min
Jan 21, 5:14 PM ESTSpecial Marine WarningJAX2 hr
Jan 21, 5:52 PM ESTSpecial Marine WarningJAX113 min
Jan 21, 3:38 PM ESTSpecial Weather StatementJAXCamden37 min

Nearby

Small Craft Advisories in Florida, 2014Every small craft advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.